CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Andrews-D-W-K"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: A
Number of items: 2.

A

Andrews, Donald W. K. (1988) Laws of large numbers for dependent non-identically distributed random variables. Econometric Theory, 4 (3). pp. 458-467. ISSN 0266-4666. https://resolver.caltech.edu/CaltechAUTHORS:20171109-164301183

Andrews, Donald W. K. (1987) Inference in Econometric Models with Structural Change. Social Science Working Paper, 636. California Institute of Technology , Pasadena, CA. (Unpublished) https://resolver.caltech.edu/CaltechAUTHORS:20170911-143306646

This list was generated on Tue Mar 31 00:59:40 2020 PDT.